# SDR ASOA2013120509577

- Difficulty date: November 10, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,587 hours, 31,306 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN ACCESS HOLE -640BB HAS AERAS OF CORROSION.  COMPLIED WITH ECTC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV K.
